# SDR UPS05245074

- Difficulty date: July 18, 2005
- Submitted: August 8, 2005
- Operation: Air carrier
- Aircraft: N941UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19196
- Aircraft time: 568,314 hours, 44,735 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Broken
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK HORIZ FLANGE UPPER, BROKEN AT BS870 RBL 24.75.  REPAIRED IAW UPS EO 727-53-20184.
